# SDR CA980706034

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Engine: Allsn 250C20B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 10550012
- Condition: Corroded
- Location: Skid Shoe
- Part time: 443 hours
- Component: 10550005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION BLISTER ON UNDERSIDE OF AFT LANDING GEAR CROSSTUBE.  CORROSION DEPTH 0.75 TO 1.25 MM OVER A VISIBLE 30 SQUARE MM AREA.   SUBMITTER SUGGESTED POSSIBLE INTERGRANULAR CORROSION.
